# SDR AALA201802139022

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 10,809 hours, 3,290 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY DAMPER PRESSURE LOW.  MAINTENANCE CHARGED THE BOTTLE IAW AMM 52-22-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
